# SDR CA140904007

- Difficulty date: August 12, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 85714630003
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING FOR A FUEL LEAK, A CRACK WAS DISCOVERED ON THE LT INBD TANK CAN ASSEMBLY.  IT WAS DISCOVERED THAT THE LT INBD FLAP SCREWJACK HAD CHAFED THROUGH THE INSIDE OF THE CAN ASSEMBLY.
